# SDR TSAA9753093

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465311
- Condition: Corroded
- Location: Bs 480/500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF FWD CARGO COMPARTMENT BODY FRAME (ECO 1571R7, AD 89-11-06) , DISCOVERED BS 480 AND BS 500 FRAMES EXFOLIATED AT STR 24L.  REPAIRED PER ECO 2803, BS 480 AND 500 LT LOWER LOBE FRAME CORROSION REPAIRS.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL I.D. FABRICATED REINFORCING EXTERIOR AND SECTION EXTENDED.  SPLICE .063 INCH 7075-0 HEAT TREAT TO T6.  TAT:  33,459.:49 HOURS.  TAC:  35,509.  (X)
